Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 129, NWS Fort Worth, TX

May 29, 2015Ellis County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 29, 2015, 3:31 AM CDT for Ellis County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 3:31 AM CDT (08:31 UTC)
Expired
May 29, 2015, 7:30 AM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Ellis County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 53 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2936 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2936 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WGUS54 KFWD 290831
FFWFWD
TXC139-291230-
/O.NEW.KFWD.FF.W.0129.150529T0831Z-150529T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
331 AM CDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ELLIS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 730 AM CDT
    
* AT 328 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS WESTERN ELLIS COUNTY. THESE THUNDERSTORMS ARE 
  MOVING SLOWLY EAST. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN 
  ACROSS WESTERN ELLIS COUNTY. FLASH FLOODING IS EXPECTED TO BEGIN 
  AS THIS HEAVY RAIN MOVE ACROSS THE COUNTY. 
 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CEDAR HILL...LANCASTER...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN
  HEIGHTS...RED OAK...OVILLA...FERRIS...PALMER...ITALY...OAK LEAF...
  MAYPEARL...BARDWELL...GARRETT...MILFORD AND PECAN HILL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. TURN AROUND DONT DROWN.

&&

LAT...LON 3205 9694 3227 9709 3255 9696 3255 9660
      3222 9659

$$

92
1 follow-up statement
297 
WGUS74 KFWD 291111
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 AM CDT FRI MAY 29 2015

TXC139-291120-
/O.CAN.KFWD.FF.W.0129.000000T0000Z-150529T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-
611 AM CDT FRI MAY 29 2015

...THE FLASH FLOOD WARNING FOR ELLIS COUNTY IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES. DO NOT DRIVE THROUGH FLOODED ROADS.

LAT...LON 3205 9694 3227 9709 3255 9696 3255 9660
      3222 9659

$$

92

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 29, 1:12 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 29, 1:12 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
112 AM CDT FRI MAY 29 2015

.AVIATION...
THE LEADING EDGE OF A LARGE BAND OF SHOWERS AND THUNDERSTORMS HAD
MOVED TO THE EAST OF A LINE FROM KGYI /SHERMAN/ TO KDAL /DALLAS
LOVE FIELD/ TO KGRK /KILLEEN/. A LARGE AREA OF LIGHT TO MODERATE
RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH AT
LEAST 10Z...AND MAYBE 12Z. SCATTERED SHOWERS AND THUNDERSTORMS
ARE POSSIBLE AGAIN FRIDAY AFTERNOON...SO HAVE KEPT A VCTS FOR THE
02-01Z PERIOD. EXPECT MOSTLY MVFR CEILINGS...BUT THERE MAY BE SOME
VFR CEILINGS FRIDAY AFTERNOON THROUGH EARLY EVENING... 29/18Z
THROUGH 30/01Z. THE NORTH WINDS THAT ARE OCCURRING BEHIND THE BAND
OF SHOWERS AND THUNDERSTORMS SHOULD COME BACK AROUND TO THE SOUTH
BEFORE DAYBREAK.

58

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 28 2015/
SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS
THIS AFTERNOON/EARLY EVENING AHEAD OF AN APPROACHING SHORT WAVE.
THE ATMOSPHERE IS MOIST AND UNSTABLE AS NOTED BY THE 18Z FWD
SOUNDING WITH SURFACE BASED CAPE VALUES OVER 3500 J/KG. THE FLOW
IS FAIRLY WEAK THROUGH THE MID LEVELS OF THE ATMOSPHERE SO STORMS
THAT DO FORM WILL BE FAIRLY SLOW MOVING AND EFFICIENT RAIN
PRODUCERS. THEREFORE...FLASH FLOODING WILL BE POSSIBLE WITH ANY
STORMS THAT DEVELOP. THE EARLY CONVECTION SHOULD DIMINISH WITH
THE LOSS OF SURFACE HEATING. HOWEVER...ANOTHER ROUND OF CONVECTION
WILL BE ORGANIZING IN WEST TEXAS LATE THIS AFTERNOON AND WILL
APPROACH THE WESTERN ZONES LATER THIS EVENING AND MOVE EAST
ACROSS THE CWA OVERNIGHT. THESE STORMS WILL BE HEAVY RAIN AND WIND
PRODUCERS AND THIS WILL LIKELY LEAD TO FLASH FLOODING IN MANY
LOCATIONS. WE HAVE DECIDED TO EXPAND THE CURRENT FLASH FLOOD WATCH
TO INCLUDE ALL NORTH TEXAS COUNTIES. THE WATCH WILL START AT 6 PM
TONIGHT AND RUN THROUGH SATURDAY MORNING.

WE HAVE KEPT LIKELY POPS IN PLACE FRIDAY MORNING TO ACCOUNT FOR
THE POSSIBILITY OF A LATER ARRIVAL OF THE WEST TEXAS STORMS.
HOWEVER...THERE IS A GOOD CHANCE THAT THE SQUALL LINE COULD
ADVANCE OUT AHEAD OF THE SHORT WAVE FRIDAY MORNING AND LEAVE MUCH
IF NOT ALL OF NORTH TEXAS IN SUBSIDENCE DURING THE DAY FRIDAY.

ONCE THE UPPER TROUGH AXIS MOVES EAST OF THE REGION FRIDAY
AFTERNOON IT WILL ALLOW A COLD FRONT TO ENTER INTO NORTH TEXAS.
THE FRONT WILL PROVIDE THE FOCUS FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. STORMS CHANCES SHOULD
DECREASE FROM NORTH TO SOUTH SATURDAY AFTERNOON AS THE DRY/COOL AIR
BEHIND THE FRONT DEEPENS. THERE MAY BE SOME LINGERING SHOWERS AND
THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY MORNING ACROSS THE
SOUTHEAST HALF OF THE AREA. HOWEVER...UPPER LEVEL HIGH PRESSURE
WILL BEGIN BUILDING IN FROM THE WEST AND SHOULD BRING AN END TO
ALL PRECIPITATION CHANCES BY SUNDAY EVENING.

THE EXTENDED MODELS HAVE BEEN IN FAIRLY GOOD AGREEMENT WITH
REGARDS TO THE WEATHER PATTERN ACROSS NORTH TEXAS EARLY NEXT WEEK
WITH UPPER LEVEL RIDGING OVER THE STATE AND LOW LEVEL MOISTURE
REMAINING IN THE GULF. THIS SHOULD BRING A TEMPORARY END TO
PRECIPITATION CHANCES. HOWEVER...THE GFS CONTINUES TO DEVELOP A
CUT OFF LOW UNDER THE RIDGE AND PARKS IT NEAR THE LOWER
MISSISSIPPI VALLEY THROUGH THE END OF THE WEEK. IF THIS PATTERN
VERIFIES IT WOULD RESULT IN SOME PRECIPITATION CHANCES ACROSS THE
EASTERN ZONES. FOR NOW...WE WILL LEAVE POPS LOW FOR THE MIDDLE OF
NEXT WEEK AND CONFINE THEM ONLY TO THE EXTREME EASTERN ZONES.
OVERALL...NEXT WEEK LOOKS MUCH DRIER AND WARMER WITH HIGHS IN THE
80S AND LOWS IN THE UPPER 60S TO LOWER 70S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  81  68  83  65 /  60  60  30  10   5
WACO, TX              66  82  63  81  64 /  30  60  40  30   5
PARIS, TX             68  81  64  77  64 /  60  60  30  20  10
DENTON, TX            66  78  62  78  63 /  60  60  20  10   5
MCKINNEY, TX          65  79  61  81  63 /  60  60  30  10   5
DALLAS, TX            69  80  65  83  66 /  60  60  30  10   5
TERRELL, TX           69  83  64  82  65 /  50  60  30  20   5
CORSICANA, TX         68  82  66  80  65 /  30  60  40  20   5
TEMPLE, TX            67  83  66  81  64 /  30  60  50  30  10
MINERAL WELLS, TX     65  79  61  79  61 /  60  60  30  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

58/58
Hazardous weather outlook, May 28, 11:19 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 PM CDT THU MAY 28 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300430-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1119 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH AND CENTRAL TEXAS
OVERNIGHT. THE MAIN HAZARDS WILL BE FROM CLOUD TO GROUND LIGHTNING
AND LOCALLY HEAVY RAIN THAT MAY RESULT IN FLASH FLOODING. A FEW
STORMS SOUTH OF A COMANCHE TO HILLSBORO TO ATHENS MAY PRODUCE WIND
GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH SATURDAY NIGHT. SOME STORMS WILL PRODUCE HEAVY RAIN THAT
MAY RESULT IN FLASH FLOODING. IN ADDITION...A FEW THUNDERSTORMS
DURING THE AFTERNOON AND EVENING HOURS THROUGH SATURDAY MAY BECOME
SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL.

A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY ALONG AND
SOUTHEAST OF A COMANCHE TO MIDLOTHIAN TO PARIS LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING...MAINLY WEST OF THE I-35 CORRIDOR. SPOTTER ACTIVATION
WILL BE POSSIBLE ACROSS THE ENTIRE REGION LATE THIS EVENING AND
OVERNIGHT.

In the hours before

Local storm report, May 29, 2:33 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
233 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     FLASH FLOOD      DALLAS                  32.77N  96.78W
05/29/2015                   DALLAS             TX   PUBLIC

            SWIFT WATER RESCUE UNDERWAY AT 2300 WEST NORTHWEST
            HIGHWAY.
Local storm report, May 29, 2:38 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     FLASH FLOOD      JOSHUA                  32.47N  97.38W
05/29/2015                   JOHNSON            TX   EMERGENCY MNGR

            BRIDGE IS OUT ON OAK HILL ROAD IN JOSHUA
Local storm report, May 29, 3:12 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     FLASH FLOOD      GARLAND                 32.92N  96.63W
05/29/2015                   DALLAS             TX   PUBLIC

            WATER APPROACHING THE DOORS OF ONE HOME ON RESISTOL IN
            GARLAND.
Local storm report, May 29, 3:13 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     FLASH FLOOD      DALLAS                  32.77N  96.78W
05/29/2015                   DALLAS             TX   PUBLIC

            WATER COVERS THE YARD AND IS UP TO PORCHES NEAR 635 AND
            OATES
Local storm report, May 29, 3:24 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
324 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     FLASH FLOOD      1 SW GARLAND            32.91N  96.64W
05/29/2015                   DALLAS             TX   PUBLIC

            MULTIPLE VEHICLES STUCK IN HIGH WATER ON NORTHWEST
            HIGHWAY AND GARLAND ROAD
Local storm report, May 29, 3:26 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     FLASH FLOOD      GRAND PRAIRIE           32.75N  96.98W
05/29/2015                   DALLAS             TX   BROADCAST MEDIA

            FIRST FLOOR APARTMENTS FLOODED ON 1000 SOUTH BELT LINE.
            RESIDENTS EVACUATED.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:01 PM CDTFlash Flood WarningFWDJack3 hr
May 28, 7:03 PM CDTSevere Thunderstorm WarningFWDEastland42 min
May 28, 7:13 PM CDTFlash Flood WarningFWDPalo Pinto3 hr
May 28, 7:21 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise54 min
May 28, 7:22 PM CDTAreal Flood AdvisoryFWDEastland113 min
May 28, 7:43 PM CDTSevere Thunderstorm WarningFWDMontague47 min
May 28, 7:50 PM CDTSpecial Weather StatementFWDEastland40 min
May 28, 7:53 PM CDTFlash Flood WarningFWDMontague3 hr
May 28, 8:17 PM CDTAreal Flood AdvisoryFWDParker, Wise3 hr
May 28, 8:18 PM CDTSpecial Weather StatementFWDHood, Palo Pinto, Parker, Wise42 min
May 28, 8:23 PM CDTSpecial Weather StatementFWDCooke52 min
May 28, 8:25 PM CDTAreal Flood WarningFWDStephens, Young3 hr
May 28, 8:29 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise61 min
May 28, 8:35 PM CDTFlash Flood WarningFWDCooke3 hr
May 28, 8:45 PM CDTRiver Flood WarningFWDJack5 days
May 28, 8:46 PM CDTAreal Flood AdvisoryFWDComanche, Eastland, Erath3 hr
May 28, 8:56 PM CDTSpecial Weather StatementFWDParker, Tarrant, Wise49 min
May 28, 8:57 PM CDTFlash Flood WarningFWDWise3 hr
May 28, 8:59 PM CDTSpecial Weather StatementFWDComanche, Erath, Hood, Somervell46 min
May 28, 9:39 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 28, 9:40 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant65 min
May 28, 9:44 PM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Hood, Johnson, Somervell61 min
May 28, 9:47 PM CDTSpecial Weather StatementFWDGrayson73 min
May 28, 10:01 PM CDTAreal Flood WarningFWDJack3 hr
May 28, 10:06 PM CDTFlash Flood WarningFWDComanche3 hr
May 28, 10:18 PM CDTAreal Flood WarningFWDPalo Pinto3 hr
May 28, 10:23 PM CDTSpecial Weather StatementFWDMills52 min
May 28, 10:29 PM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 28, 10:32 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 28, 10:35 PM CDTAreal Flood AdvisoryFWDHamilton, Mills3 hr
May 28, 10:35 PM CDTSevere Thunderstorm WarningFWDHamilton, Lampasas, Mills40 min
May 28, 10:43 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more77 min
May 28, 10:44 PM CDTAreal Flood AdvisoryFWDHood, Somervell2 hr
May 28, 10:44 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more76 min
May 28, 10:48 PM CDTSpecial Weather StatementFWDBosque, Hamilton57 min
May 28, 10:54 PM CDTAreal Flood AdvisoryFWDBosque3 hr
May 28, 11:19 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills56 min
May 28, 11:26 PM CDTFlash Flood WarningFWDEllis, Johnson, Tarrant6 hr
May 28, 11:37 PM CDTAreal Flood AdvisoryFWDCollin113 min
May 28, 11:55 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 29, 12:08 AM CDTFlash Flood WarningFWDBosque, Erath, Hill, Somervell3 hr
May 29, 12:12 AM CDTAreal Flood AdvisoryFWDFannin3 hr
May 29, 12:20 AM CDTSpecial Weather StatementFWDBell, Coryell, McLennan70 min
May 29, 12:36 AM CDTFlash Flood WarningFWDDallas, Tarrant5 hr
May 29, 12:45 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 29, 12:56 AM CDTSpecial Weather StatementFWDEllis49 min
May 29, 1:03 AM CDTRiver Flood WarningFWDHamilton62 hr
May 29, 1:28 AM CDTSpecial Weather StatementFWDBell, Falls, Milam62 min
May 29, 1:34 AM CDTAreal Flood AdvisoryFWDCollin, Grayson3 hr
May 29, 1:38 AM CDTFlash Flood WarningFWDDallas4 hr
May 29, 1:59 AM CDTFlash Flood WarningFWDCollin, Denton3 hr
May 29, 2:15 AM CDTRiver Flood WarningFWDTarrant17 hr
May 29, 2:17 AM CDTRiver Flood WarningFWDDallas18 hr
May 29, 2:35 AM CDTRiver Flood WarningFWDDallas, Tarrant4 days
May 29, 2:35 AM CDTRiver Flood WarningFWDCollin66 hr
May 29, 3:02 AM CDTRiver Flood WarningFWDHunt42 hr
May 29, 3:02 AM CDTRiver Flood WarningFWDHunt, Rockwall34 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDStephens25 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDErath, Hamilton18 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDBosque18 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDCoryell25 hr
May 29, 3:20 AM CDTAreal Flood WarningFWDBosque, Hill6 hr
May 29, 3:57 AM CDTRiver Flood WarningFWDTarrant10 hr
May 29, 4:23 AM CDTFlash Flood Warning EmergencyFWDCollin, Dallas3 hr
May 29, 4:58 AM CDTFlash Flood Warning EmergencyFWDCollin3 hr
May 29, 5:07 AM CDTAreal Flood WarningFWDDenton3 hr
May 29, 5:14 AM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 29, 5:19 AM CDTAreal Flood WarningFWDJohnson, Tarrant6 hr
May 29, 5:23 AM CDTFlash Flood WarningFWDDallas4 hr
May 29, 5:28 AM CDTAreal Flood AdvisoryFWDLeon3 hr
May 29, 5:32 AM CDTAreal Flood WarningFWDEllis9 hr
May 29, 5:43 AM CDTRiver Flood WarningFWDDallas16 hr
May 29, 6:46 AM CDTRiver Flood WarningFWDComanche25 hr
May 29, 7:31 AM CDTAreal Flood WarningFWDCollin6 hr
May 29, 7:36 AM CDTRiver Flood WarningFWDYoung25 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDWise61 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDParker39 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDDenton19 hr
May 29, 7:51 AM CDTAreal Flood WarningFWDDenton3 hr
May 29, 8:32 AM CDTRiver Flood WarningFWDPalo Pinto29 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.